MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK PERIPHERAL; CATHETER, PERIPHERAL, ATHERECTOMY

CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK PERIPHERAL; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number DBP¿150CLASS145
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/06/2018
Type of Reportable Event Malfunction
Event or Problem Description
Physician was using the diamondback 360 peripheral orbital atherectomy system, the device was operating as intended at low and medium speed.When physician switched to high speed the device failed to increase speed.No adverse effect on patient.Manufacturer response for catheter, peripheral, atherectomy, diamondback peripheral (per site reporter).Company vendor made aware and will be picking product up for evaluation.

Brand Name
DIAMONDBACK PERIPHERAL
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
14740 kirby dr.
houston TX 77047
MDR Report Key7262928
Report Number7262928
Device Sequence Number763850
Product Code MCW
UDI-Device Identifier10852528005251
UDI-Public(01)10852528005251(17)191031(10)206397
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/07/2018
Report Date (Section F) 02/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date10/31/2019
Device Model NumberDBP¿150CLASS145
Device Catalogue NumberDBP¿150CLASS145
Device Lot Number206397
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age1 DY
Event Location Hospital
Date Report to Manufacturer02/07/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR
Date Report Sent to FDA02/07/2018